International Journal of Mathematics and Mathematical Sciences
Volume 15 (1992), Issue 4, Pages 697-700

An infinite version of the Pólya enumeration theorem

Robert A. Bekes

Mathematics Department, Santa Clara University, Santa Clara 95053, CA, USA

Received 29 July 1991; Revised 17 December 1991

Copyright © 1992 Robert A. Bekes. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Using measure theory, the orbit counting form of Pólya's enumeration theorem is extended to countably infinite discrete groups.